MathSciNet Relay Station
MathSciNet bibliographic data
MR2338675 54H25 (47H10 47N10 49J35)
Tang, Gu-Sheng; Zhang, Qing-Bang; Cheng, Cao-Zong $W$-$G$-$F$-KKM mapping, intersection theorems and minimax inequalities in FC-space. J. Math. Anal. Appl. 334 (2007), no. 2, 1481–1491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement